Alcohol effects with seroquel?

Answers (3)

Anonymous

22 Jul 2010

The only way to avoid effects is to not drink alcohol with your medication its never a good idea to drink alcohol while taking medication. So no alcohol equals no side effects.

Votes: +0

23 Jul 2010

As advised by Mrs. Page please avoid alcohol with Seroquel, however this has been reported:

"Drinking alcohol may increase your risk of certain side effects of Seroquel, such as drowsiness or low blood pressure (when sitting or standing up). One may also be more sensitive to the effects of alcohol if one has been taking the drug. Also, one may not be able to safely drink as much alcohol as one is used to drinking in the past. Seroquel is approved to treat schizophrenia and bipolar disorder. It is typically best for people with these mental illnesses to avoid alcohol, as it may worsen mental illness and is often a form of "self-medication."

Votes: +0

9 Feb 2012

Hello tiffany481. As previously mentioned, not a good idea. But, I'll add that if you do mix the two, you'll be feeling fairly sedated. Your cognitive and motor skills will be impaired. Best of wishes and good health,pledge

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Sexual side effects of SEROQUEL in men?

I take 40mg of Paxil, 2mg of Klonopin and 300mg of Seroquel XR (due to the regular Seroquel samples no longer being offered and no RX coverage right ...

2 answers 3 Dec 2009

What about alcohol?

What will happen if you drink alcohol with Seroquel and Lithium?

2 answers 22 Mar 2011

Misdiagnosis of seroquel xr?

if i was prescribed seroquel xr in addition to my 225mg of Effexor, i'm curious if i actually don't need the meds what side effects if any ...

2 answers 12 Apr 2011

How do I get off Seroquel xr - can't stand side effects?

I'm diagnosed with bipolar and ptsd - got on Lithium over a month ago and so far so good - however, the dr. added 300 mg of Seroquel xr and ...

13 answers 5 Jan 2012

My medical practitioner offered me seroquel xr?

I have heard seroquel XR is a different drug to normal seroquel and that it causes really bad side effects.Should I go on it?

3 answers 11 Feb 2012